# SDR A6WA2019082746795

- Difficulty date: August 14, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,662 hours, 37,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400848
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 38,662 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP LOWER SKIN HAS A DENT ON O/B T/E APPROX 10 INCHES FROM THE O/B  END OF FLAP
